ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Uniqueness of meromorphic functions sharing one value or fixed points

Zhang, Xiao-Bin (2014) Uniqueness of meromorphic functions sharing one value or fixed points. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (6). pp. 153-161. ISSN 00002-3043

[img] PDF
Download (1291Kb)

    Abstract

    In this paper we study the uniqueness of meromorphic functions sharing a nonzero finite value or fixed points.

    Item Type: Article
    Uncontrolled Keywords: uniqueness: meromorphic function: sharing value: fixed point
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 20 Feb 2015 13:19
    Last Modified: 20 Feb 2015 13:19
    URI: http://mathematics.asj-oa.am/id/eprint/2431

    Actions (login required)

    View Item